Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Medication to thin blood

whats the name of the medication to thin blood ?
Tue, 15 Dec 2009
Report Abuse
  User's Response
's  Response
There are several medication types available to reduce the tendency of blood to form clots or clumps. Anticoagulants are also known as "blood thinners" although this refers to viscosity more than dilution. Some common types of anticoagulants for heart vessel (coronary vasculature) disease, leaky heart valves (aortic and mitral valve regurgitation), and heart related chest pain (angina) or heart attack are in the link provided below.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i am mandira n my brother is very thin but not weak or somethin but he suffers from head aches frequently so he takes disprin .. he got his blood tested and his SGPT is high its 42IU/L so is this any way related to disprins he has been taking. Thanx..

doctor1 MD

I am 65 years old. I am very active as I play badminton 3 times a week for more then 30 years. Sometime in 2009 I had angioplasty done. Three of my arteries were blocked and the heart surgeon were successful in implanting 3 medicated heart stens. I had been taking medication since then to lower my blood cholesterol and blood thinning medicine. Since then I have been as active both in my work schedule and exercise. My question is how long will the medicated stens last? And do I get the same symptoms of impending heart attack like numbness of the left arm, sweating and fatigue, if the stens are not functioning?

doctor1 MD

HI, I m 28 yr old female, i have hair fall problem from past 3 to 4 years. My hair started thinning only in the front. I used several lotions like ervamatine, hair for u, for some days it was fine & later it gave me side effects like dandruff skin problems like acne. Recently i consulted a dermatologist where she asked me to take thyroid, blood test & ultra sound ( abdomon) all the tests was fine for me except for deficiency in Vitamin B12 & vitamin D. I was prescribed with Anaphase shampoo & neoptide spray. I m still worried if this would solve my problem. Will neoptide spray has any side effects before i go ahead & use i wanted to be 100% sure. If i have to use them should i sue these products for life long?Please advise.